# SDR F3LA202501160180

- Difficulty date: January 6, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N352FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08976
- Aircraft time: 17,773 hours, 8,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313520720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. L-1 DOOR AREA HAS CORROSION UNDER FLOOR BOARD MARKED 815-001.   REMOVED AND REPLACED FLOORBEAM Y1292 IAW A320 SRM 51-72-00, SRM 51-44-11 AMM 21-26-42-400-002-A.
